Repositorio de producción científica de la Universidad de Sevilla

Gevrey solutions of irregular hypergeometric systems in two variables

 

Advanced Search
 
Opened Access Gevrey solutions of irregular hypergeometric systems in two variables
Cites

Show item statistics
Icon
Export to
Author: Fernández Fernández, María Cruz
Castro Jiménez, Francisco Jesús
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2011-08-01
Published in: Journal of Algebra, 339 (1), 320-335.
Document type: Article
Abstract: We describe the Gevrey series solutions at singular points of the irregular hypergeometric system (GKZ system) associated with an affine plane monomial curve. We also describe the irregularity complex of such a system with respect to its singular support and in particular we prove, using elementary methods, that this irregularity complex is a perverse sheaf as assured by a theorem of Z. Mebkhout.
Cite: Fernández Fernández, M.C. y Castro Jiménez, F.J. (2011). Gevrey solutions of irregular hypergeometric systems in two variables. Journal of Algebra, 339 (1), 320-335.
Size: 230.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/42041

DOI: 10.1016/j.jalgebra.2011.02.045

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)